# SDR ASAA2025111863253

- Difficulty date: November 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531058
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-24 BS 480 TO BS 520 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A-1. REMOVED & REPLACED SEAT TRACK IAW  SRM 51-40-02-0G-0W= 2" O= .146" R= .113" L= 2" D= .029".
